MAUDE Adverse Event Report: ZIMMER SWITZERLAND MANUFACTURING GMBH ANN, PROXIMAL HUMERUS, LEFT, Ø 7X160MM; TRAUMA PROSTHESIS

ZIMMER SWITZERLAND MANUFACTURING GMBH ANN, PROXIMAL HUMERUS, LEFT, Ø 7X160MM; TRAUMA PROSTHESIS
Model Number N/A
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/31/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the proximal screw backed out from the proper position approximately one (1) month post-op.No revision is planned.No further event information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(64.Report source - foreign - japan.Concomitant medical products: torque limiting handle, item#: 27923, lot#: unknown.Blunt tip screw, a 4x60mm, item #: 47248606040, lot #: 3078177.Multiple mdr reports were filed for this event, please see associated reports: 009613350-2022-00383.As no product was returned, visual and dimensional evaluations could not be performed.Review of the device history record identified no deviations or anomalies during manufacturing.Devices are used for treatment.No surgical notes were provided.Based on the investigation it could be assumed that further possible contributing factors to the migration of the screw might be multifactorial related to either patient condition, behavior or implantation procedure.If and to what extent any of these aspects may have influenced the migration of the screw remains unknown.The investigation also considered whether the design limitation of the corelock mechanism could be a potential contributing factor.However, further biomechanical testing identified that the product performance is in an acceptable range in comparison with legally marketed similar devices.In conclusion, as the cause may be multifactorial an exact root cause could not be identified for the migration of the screw.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
ANN, PROXIMAL HUMERUS, LEFT, Ø 7X160MM
Common Device Name
TRAUMA PROSTHESIS
Manufacturer (Section D)
ZIMMER SWITZERLAND MANUFACTURING GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ  8404
Manufacturer (Section G)
ZIMMER SWITZERLAND MANUFACTURING GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ   8404
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key15360559
Report Number0009613350-2022-00452
Device Sequence Number5467984
Product Code HSB
UDI-Device Identifier00889024505803
UDI-Public(01)00889024505803(17)230218(10)3109971
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number47249616107
Device Lot Number3109971
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2022
Initial Report FDA Received Date09/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown